# SDR FDEA201008233107

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-2B7
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53FX15511
- Condition: Gouged
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FWD FRAME INNER SKIN IS GOUGED IN NUMEROUS PLACES BS 480.  REMOVED DAMAGED FWD INNER SKIN , FABRICATED NEW INNER SKIN & INSTALLED NEW SKIN AT CUTOUT FWD IAW SRM 51-30-5, SRM 51-30-2, & DWG NR 53FX1551.
